# SDR SWIA20230100126

- Difficulty date: January 26, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,604 hours, 38,643 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PRESSURE FLOOR SEAT RAIL BETWEEN FS409.0+128 TO FS559.0, CORRODED AND GOUGED IN SEVERAL PLACES OF THE RAIL SECTION.     (C-CHECK RO 2/26/2023)     INSTALLED NEW SEAT RAIL BETWEEN FS 409.00 +128 AND FS 559.00 +5 PER FCRJ 200 AMM 53-01-11-400-802 AND TOOL USED IS C-ID : TUC6038 CAL 24-FEB-22 DUE : 24-FEB-23.
